MAUDE Adverse Event Report: STRYKER GMBH LONG NAIL KIT R1.5, TI, LEFT GAMMA3 Ø11X380MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH LONG NAIL KIT R1.5, TI, LEFT GAMMA3 Ø11X380MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 35251380S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Ambulation or Postural Difficulties (2544); Implant Pain (4561)
Date of Event 02/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported: "patient had an accident on (b)(6) 2023 he underwent surgery and after a few months of surgery and already undergoing physiotherapy, on 02/19/24 he woke up with severe pain in the hip, unable to support the leg on the floor.On that day, he started using braces again and went to the doctor and 'when carrying out tests they found that the gamma3 implant had broken.On (b)(6) 2024, he underwent another procedure to remove the broken implant and placed another gamma3.
 
Additional Manufacturer Narrative
Correction - please refer to d9 product available to stryker - no.The reported event could not be confirmed, since the device was not returned and no additional information was available.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported: "patient had an accident on (b)(6) 2023 and on (b)(6) 2023 he underwent surgery and after a few months of surgery and already undergoing physiotherapy, on (b)(6) 2024 he woke up with severe pain in the hip, unable to support the leg on the floor.On that day, he started using braces again and went to the doctor and 'when carrying out tests they found that the gamma3 implant had broken.On (b)(6) 2024, he underwent another procedure to remove the broken implant and placed another gamma3.

Brand Name
LONG NAIL KIT R1.5, TI, LEFT GAMMA3 Ø11X380MM X 125°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19216015
Report Number0009610622-2024-00180
Device Sequence Number8105898
Product Code HSB
UDI-Device Identifier07613252274292
UDI-Public07613252274292
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K200869
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number35251380S
Device Lot NumberK144D07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer05/17/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale